• question-icon

    What are the repercussions of accidental ingestion of Simvastatin?

default
Posted on Fri, 7 Jul 2017 in Child Health
Question: my 18 month old may have ingested half of a 40 mg simvastatin tablet. is she in danger?
doctor
Answered by Dr. Ivo Ditah 10 minutes later
Brief Answer:
No!

Detailed Answer:
Hi,

This is rather unfortunate but there is nothing to bother about now. She wouldn't suffer any undue damage. In future, keeps pills away from the reach of children as they tend too ingest indiscriminately. This could have been a rather disturbing situation if it were some other drug.

I hope this reassures you. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Simvastatin

doctor1 MD

Was on Simvastatin (high cholesterol) and read in AARP that it is a statin and causes symptoms that I have had since taking it and they are...

doctor1 MD

I am experiencing some hair loss on my legs and arms, which I think may be due to Metoprolol. I don t want to loose my hair over b.p. medicine. Any...

doctor1 MD

My husband takes metropolol 300 mgs a day as well as minoxodil 20 mg per day. He also takes simvastatin 20 mg and hydrochlorothiAzide 25 mg and an...

doctor1 MD

hi, this week my doc started me on 40mg lisinopril a day added to my 25mg hydrochlorothyazide. he also started me on 20mg zocor and raised my...

doctor1 MD

I am 75 years of age and have recovered from a small cerebellar stroke three years ago.My medication is Tamulosin 400mg, Amoldipine 10mg,...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other...

Get personalised answers from verified doctor in minutes across 80+ specialties

160 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2